RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 3  


On the length of functions of $k$-valued logic in the class of polynomial normal forms modulo $k$
M. A. Bashov, S. N. Selezneva
3
Branching processes in a Markov random environment
E. E. Dyakonova
10
On a statistic for testing the homogeneity of polynomial samples
A. M. Zubkov, B. I. Selivanov
30
Application of non-associative groupoids to the realization of an open key distribution procedure
S. Yu. Katyshev, V. T. Markov, A. A. Nechaev
45
Generating functions and the Myerson vector in communication networks
V. V. Mazalov, L. I. Trukhina
65
On the fraction of matrices with maximal additive complexity
F. M. Malyshev
76
On repetitions of long tuples in a Markov chain
V. G. Mikhailov, A. M. Shoitov
79
On the maximum size of a tree in the Galton–Watson forest with a bounded number of vertices
Yu. L. Pavlov, E. V. Hvorostyanskaya
90
Asymptotically free action of permutation groups on subsets and multisets
S. Yu. Sadov
101
Characteristic submodules of injective modules over strongly prime rings
A. A. Tuganbaev
121
Nonnegative basis of a lattice
I. V. Cherednik
127
On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles
V. P. Chistyakov
136
The structure of finite abelian $n$-ary groups
N. A. Shchuchkin
144
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019